Affordable Access

Publisher Website

The method of matched asymptotic expansions in the problem of the helmholtz acoustic resonator

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
56
Issue
3
Identifiers
DOI: 10.1016/0021-8928(92)90024-3

Abstract

Abstract A Helmholtz resonator of fairly arbitrary form is considered. The asymptotic form with respect to a small parameter (the linear dimensions of the aperture) is constructed for the scattered field.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments